# SDR GTIA2020082835333

- Difficulty date: August 27, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 11,080 hours, 4,955 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED DETECTING DIRTY SOCK SMELL FOR THE LAST 25 MIN OF FLIGHT.  ODOR ONLY DETECTED IN FWD PORTION OF CABIN.  NO ODOR DETECTED IN COCKPIT AND NO REPORT OF EITHER CABIN CREW OR PASENGER ILLNESS.  PERFORMED OPS CHECK, RAN BOTH PACKS IAW AMM 21-00-00 NO ODOR DETECTED.  FOUND APU SERVICED NORMALLY AND NO OIL LEAKS, NO EXTERNAL LEAKS FOUND OF ENG1+2 INLETS + PACK 1+2 INLETS IAW TSM 0550-00-810-834A.  UNABLE TO DUPLICATE, NO DEFECTS NOTED AT THIS TIME.
